# SDR SWAA2023072882830

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 24,487 hours, 11,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT R/H PANEL BRAKE ASSY. CRACKED - LOCATED AT STA 540 (P/N 143A5240-36) (ZONE 126)<[01] REMOVED AND REPLACED R/H PANEL BRAKE ASSY AT STA.540 PER SRM 51-40-02.
